# SDR FOTR20170427001

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 64,281 hours, 16,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51115
- Condition: Corroded
- Location: Bs 1681
- Part time: 64,281 hours, 16,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1681, LBL 45.5 LOWER SURFACE FLANGE IS EXFOLIATED.
